Multidimensional relaxation oscillations in media with diffusion
Doklady Akademii Nauk, Tome 302 (1988) no. 6, pp. 1312-1315
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_6_a6,
author = {A. Yu. Kolesov and Yu. S. Kolesov and E. F. Mishchenko and N. Kh. Rozov},
title = {Multidimensional relaxation oscillations in media with diffusion},
journal = {Doklady Akademii Nauk},
pages = {1312--1315},
year = {1988},
volume = {302},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_6_a6/}
}
TY - JOUR AU - A. Yu. Kolesov AU - Yu. S. Kolesov AU - E. F. Mishchenko AU - N. Kh. Rozov TI - Multidimensional relaxation oscillations in media with diffusion JO - Doklady Akademii Nauk PY - 1988 SP - 1312 EP - 1315 VL - 302 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1988_302_6_a6/ LA - ru ID - DAN_1988_302_6_a6 ER -
A. Yu. Kolesov; Yu. S. Kolesov; E. F. Mishchenko; N. Kh. Rozov. Multidimensional relaxation oscillations in media with diffusion. Doklady Akademii Nauk, Tome 302 (1988) no. 6, pp. 1312-1315. http://geodesic.mathdoc.fr/item/DAN_1988_302_6_a6/